Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » Journal of Combinatorics and Number Theory » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Doxycycline: Medical Uses and Effects
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.On Even Integers Not of the Form 2k + σ(m) (pp. 263-268)
02.Power Values of Palindromes (pp. 101-107)
03.Volume 3 Issue 2
04.Volume 4 Issue 1
05.Volume 4 Issue 2
06.Volume 4 Issue 3
07.Volume 5 Issue 1
08.Volume 5 Issue 2
09.Volume 5 Issue 3
10.Volume 8 Issue 2
Notifications more
NotificationsNotify me of updates to Volume 2 Issue 2
Tell A Friend
Tell someone you know about this product.
Volume 2 Issue 2 (Journal of Combinatorics and Number Theory) $85.00
1. On the Correlations, Selberg Integral and Symmetry of Sieve Functions in Short Intervals
(G. Coppola) pp.91-105

2. On the Brauer-Manin Obstruction for Cubic Surfaces
(A.S. Elsenhans and J. Jahnel) pp.107-128

3. Congruences of Alternating Multiple Harmonic Sums
(Roberto Tauraso and Jianqiang Zhao) pp.129-159

4. More Generating Functions for Values of Certain L-Functions
(A.E. Patkowski) pp.160-170

5. Small Primitive Roots and Malleability of RSA Moduli
(L. Dieulefait and J.J. Urroz) pp.171-179

6. Combinatorial Identities Involving Mertens Function Through Relatively Prime Subsets
(Mohamed El Bachraoui) pp.181-188

Available Options:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2020

Volume 2 Issue 2 (Journal of Combinatorics and Number Theory)